# SDR AC2A094055

- Difficulty date: March 16, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N7266F
- Make and model: Skrsky S76A
- Aircraft serial: 760273
- Aircraft time: 17,934 hours
- System (JASC): 2561 · Life Jacket
- Part: Battery
- Condition: Swollen
- Location: Life Vest
- Component: Life Vest
- Component part number: 51716
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY SWELLED. REPLACED WITH SERVICEABLE WATER ACTIVATED LIFE ASSEMBLY.
